# SDR GTIA2024010737745

- Difficulty date: January 6, 2024
- Submitted: January 7, 2024
- Operation: Air carrier
- Aircraft: N685NK
- Make and model: Airbus A321-231
- Aircraft serial: 8115
- Aircraft time: 19,378 hours, 8,508 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 56854
- Condition: Damaged
- Location: Fwd Galley
- Part time: 19,373 hours, 8,505 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PA MEGAPHONE VOL KNOB MISSING-R/R FWD MEGAPHONE IAW NKS DRAWING A321-EMER EQUIP. OPS CHECK GOOD.
